# SDR SWAA2023070668439

- Difficulty date: May 25, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL CRACKED @ UPPER CAP HOLE BETWEEN STA 277AND 294.5 BL0 WL 208.1 MKD DOT<[01] INSTALLED NEW FWD CABIN WET AREA INTERCOSTAL BETWEEN STA 277AND 294.5 BL0 WL 208.1 AS PER SRM 51-40-02-0G-0; DWG 141A5410.;[02] RII VERIFIED
